# SDR FDEA201210283764

- Difficulty date: October 28, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 45,466 hours, 10,572 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Contaminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RAISED GEAR HANDLE ALL FOUR GEAR INDICATED UNSAFE "RED" ON ALL PRIMARY AND SECONDARY INDICATIONS.  CHECKED GEAR HANDLE AND FOUND TO BE OPERATIONAL BUT  SLIDING HANDLE WAS GUMMED UP AND WOULD INTERMITTENTLY SLIDE INTO EITHER UP OR DOWN LOCKING POSITION.  REMOVED DISPLAY UNITS NR 3 & NR 4 IAW AMM 31-61-03-2.  VACUUMED AND BRUSHED LINT AND CLEANED DIRT FROM GEAR HANDLE ASSY; LUBED SLIDING HANDLE IAW AMM 32-31-00-7.  COCKPIT LANDING GEAR POSITION INDICATION GOOD IAW AMM 32-61-00-5.  REINSTALLED AND TESTED DISPLAY UNITS 3 & 4 IAW AMM 31-61-03-2.  MEM U JACKED ACFT IAW AMM 07-11-00-2.  SWUNG GEAR  IAW AMM 32-31-00-5; HANDLE OPERATES NORMALLY AND ALL INDICATIONS GOOD.  MEM U  DOWN JACKED ACFT IAW AMM 07-11-00-2.
